# SDR SWAA2023042823693

- Difficulty date: April 4, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 71,376 hours, 42,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE AT MID CABIN BS663+29 RBL66 WL203.<[01] NO ALLOWABLE LIMITS FOUND DAMAGE TO BE REMOVED I.A.W SRM 51-10-02-0G-0 AND SUBMITTED ENGINEERING FOR FURTHER INSTRUCTION.;[02] REMOVED CORROSION ON ANGLE SURFACE AT MID CABIN BS692 RBL64-RBL65 WL203 1'X0.500' AREA I.A.W SRM 51-10-02-0G-0;[03] REQUEST HFEC TO VERIFY CRACK FREE CONDITION AND UT TO VERIFY REMAINING MATERIAL THICKNESS;[04] UPDATED P/N;[05] VERIFIED CORRECTIVE ACTION 1 AND 2;[06] ACCOMPLISHED HFEC SURFACE SCAN IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  ACCOMPLISHED UT THICKNESS MEASUREMENT IAW 737 NDTM PART 4 CHAPTER 51-00-00 PROCEDURE 2.  MINIMUM REMAINING MATERIAL THICKNESS FOUND 0.070' ADJACENT TO 0.071'  EQUIPMENT USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/2023 -EPOCH 650 ID: ATS2342 CAL DUE: 07/2023;[07] AS PER EA 23-153-01206; THE REWORK IS ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS.;[08] VERIFIED CORRECTIVE ACTION 7.
